# SDR DHLA201000148

- Difficulty date: October 29, 2010
- Submitted: December 11, 2010
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 88,576 hours, 34,008 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN CORRODED, STA 1690.000 L28L AND CRACKED .5" ALSO PERFORMED MAJOR REPAIR IAW FAA FORM 8100-9, DATED 11-19-10, AD2008-06-23, S/B 53A080, EVA D853-00383, REV IR DATED 11-18-10.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-1-20D.  REMOVED CORROSION IAW SRM 51-1-8, PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0, PG 2P. CUT OUT DAMAGED AREA AND FABRICATED FINGER DOUBLER, FILLERS & EXTERNAL REPAIR DOUBLER IAW DWG ED5276 DATED 11-06-10. PERFORMED NDT INSP TO CUT OUT AREA & REPAIR PARTS IAW NDT SPM PART 06-10-01-001. NO CRACK, NO CORROSION FOUND. ENCLOSED SMN FORM 242-2. CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW SRM 51-1-8B. INSTALLED REPAIR PARTS IAW SMN DWG ED-5276, SRM 51-1-11 SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, SRM 51-3-1.
